- -

Factorization theorems for some new classes of multilinear operators

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Factorization theorems for some new classes of multilinear operators

Show full item record

Mastylo, M.; Sánchez Pérez, EA. (2020). Factorization theorems for some new classes of multilinear operators. Asian Journal of Mathematics. 24(1):1-30. https://doi.org/10.4310/AJM.2020.v24.n1.a1

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/166346

Files in this item

Item Metadata

Title: Factorization theorems for some new classes of multilinear operators
Author: Mastylo, M. Sánchez Pérez, Enrique Alfonso
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Two new classes of summing multilinear operators, factorable (q,p)-summing operators and (r;p,q)-summing operators are studied. These classes are described in terms of factorization. It is shown that operators in the ...[+]
Subjects: Bilinear operator , Fourier integral bilinear operators , Factorization , Pisier's Theorem
Copyrigths: Reserva de todos los derechos
Source:
Asian Journal of Mathematics. (issn: 1093-6106 )
DOI: 10.4310/AJM.2020.v24.n1.a1
Publisher:
International Press
Publisher version: https://doi.org/10.4310/AJM.2020.v24.n1.a1
Project ID:
info:eu-repo/grantAgreement/NCN//2015%2F17%2FB%2FST1%2F00064/
info:eu-repo/grantAgreement/MINECO//MTM2016-77054-C2-1-P/ES/ANALISIS NO LINEAL, INTEGRACION VECTORIAL Y APLICACIONES EN CIENCIAS DE LA INFORMACION/
Thanks:
The research was supported by National Science Centre of Poland, project 2015/17/B/ST1/00064. The research was supported by the Ministerio de Ciencia, Innovacion y Universidades, Agencia Estatal de Investigacion (Spain) ...[+]
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record